# SDR TAMF20070017S

- Difficulty date: August 26, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Pwa PT6A114A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECKS INSPECTION WAS FOUND A CRACK ON FIXED LEADING EDGE NOSE BEAM WEB STA OSS 644.58-694.55 - RT.  DAMAGED AREA WAS REPAIRED IAW EWO 767-57-025 AND SRM 57-41-13 REPAIR 1-2. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
